Réduction microlocale des systèmes d'opérateurs pseudo-différentiels
Annales de l'Institut Fourier, Volume 36 (1986) no. 3, pp. 83-108.

It is well-known since 1976 that there is a relation between systems of real vector fields and nilpotent Lie groups. We show here that there is a similar relation between systems of pseudo-differential operators with real principal symbols, and representations of nilpotent Lie groups. An equivalence of some properties is conjectured, but only one of the two implications is proved here.

On sait depuis 1976 qu’il existe un lien entre systèmes de champs de vecteurs réels et groupes nilpotents. On montre ici que ce phénomène s’étend aux systèmes d’opérateurs pseudo-différentiels à symboles principaux réels. Une équivalence de propriétés est conjecturée, mais seule l’une des implications est ici démontrée.

@article{AIF_1986__36_3_83_0,
     author = {Nourrigat, Jean},
     title = {R\'eduction microlocale des syst\`emes d'op\'erateurs pseudo-diff\'erentiels},
     journal = {Annales de l'Institut Fourier},
     pages = {83--108},
     publisher = {Institut Fourier},
     volume = {36},
     number = {3},
     year = {1986},
     doi = {10.5802/aif.1061},
     zbl = {0599.35140},
     mrnumber = {88b:35223},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.1061/}
}
TY  - JOUR
AU  - Nourrigat, Jean
TI  - Réduction microlocale des systèmes d'opérateurs pseudo-différentiels
JO  - Annales de l'Institut Fourier
PY  - 1986
DA  - 1986///
SP  - 83
EP  - 108
VL  - 36
IS  - 3
PB  - Institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1061/
UR  - https://zbmath.org/?q=an%3A0599.35140
UR  - https://www.ams.org/mathscinet-getitem?mr=88b:35223
UR  - https://doi.org/10.5802/aif.1061
DO  - 10.5802/aif.1061
LA  - fr
ID  - AIF_1986__36_3_83_0
ER  - 
%0 Journal Article
%A Nourrigat, Jean
%T Réduction microlocale des systèmes d'opérateurs pseudo-différentiels
%J Annales de l'Institut Fourier
%D 1986
%P 83-108
%V 36
%N 3
%I Institut Fourier
%U https://doi.org/10.5802/aif.1061
%R 10.5802/aif.1061
%G fr
%F AIF_1986__36_3_83_0
Nourrigat, Jean. Réduction microlocale des systèmes d'opérateurs pseudo-différentiels. Annales de l'Institut Fourier, Volume 36 (1986) no. 3, pp. 83-108. doi : 10.5802/aif.1061. http://www.numdam.org/articles/10.5802/aif.1061/

[1] R. Beals, P. Greiner, Pseudodifferential operators associated to hyperplane bundles, Preprint, 1982. | Zbl

[2] P. Bolley, J. Camus, B. Helffer, Remarques sur l'hypoellipticité, C. R. A. S., 283 (1976), 979-982. | Numdam | MR | Zbl

[3] P. Bolley, J. Camus, J. Nourrigat, La condition de Hörmander-Kohn pour les opérateurs pseudodifférentiels, Comm. in P.D.E., (2) (1982), 197-221. | MR | Zbl

[4] L. Boutet De Monvel, A. Grigis, B. Helffer, Paramétrixes d'opérateurs pseudodifférentiels à caractéristiques multiples, Astérisque, 34-35 (1976). | EuDML | Numdam | MR | Zbl

[5] Y. Egorov, Subelliptic operators, Russian Math. Survey, 30 (2) (1975), 59-118 et 30 (3) (1975), 55-105. | Zbl

[6] C.L. Fefferman, D.H. Phong, The uncertainty principle and sharp Gärding inequality, C.P.A.M., 34 (3) (1981), 285-331. | MR | Zbl

[7] G.B. Folland, E.M. Stein, Estimates for the ∂b complex and analysis on the Heisenberg group, C.P.A.M., 27 (1974), 429-522. | MR | Zbl

[8] V.V. Grushin, On a class of hypoelliptic operators, Math. Sbornik, 83 (125) (1970), 456-473. | Zbl

[9] B. Helffer, J. Nourrigat, Caractérisation des opérateurs hypoelliptiques homogènes, invariants à gauche sur un groupe de Lie nilpotent gradué, Comm. in P.D.E., 3 (8) (1978), 643-743, et 4 (8) (1979), 899-958. | Zbl

[10] B. Helffer, J. Nourrigat, Hypoellipticité maximale pour des opérateurs polynômes de champs de vecteurs, C.R.A.S., 289 (1979), 775-778. | MR | Zbl

[11] B. Helffer, J. Nourrigat, Livre à paraître (Birkhauser) (même titre que [10]).

[12] L. Hormander, Hypoelliptic second order differential equations, Acta Math., 119 (1967), 147-171. | MR | Zbl

[13] L. Hormander, Pseudodifferential operators and non elliptic boundary value problems, Ann. of Math., 83 (1966), 129-269.

[14] L. Hormander, Hypoelliptic operators with double characteristics, Math. Annalen, 217 (2) (1975), 165-188. | MR | Zbl

[15] L. Hormander, Subelliptic operators, dans Seminar on singularities of solutions of linear partial differential equations, Annals of Math. studies, 91, Princeton, 1978. | Zbl

[16] L. Hormander, Subelliptic test estimates, C.P.A.M., 33 (3) (1980), 339-363. | MR | Zbl

[17] A. A. Kirillov, Unitary representations of nilpotent Lie groups, Russian Math. Survey, 17 (1962), 53-104. | MR | Zbl

[18] A. Melin, Parametrix constructions for some classes of right invariant differential operators on the Heisenberg group, Comm. in P.D.E., 6 (12) (1981), 1363-1405. | MR | Zbl

[19] A. Melin, Parametrix constructions for right invariant differential operators on nilpotent groups, Preprint, 1981, To appear in Annals of Global analysis and geometry. | Zbl

[20] A. Melin, Lie filtrations and pseudodifferential operators, Preprint (1982).

[21] G. Metivier, Fonction spectrale et valeurs propres d'une classe d'opérateurs non elliptiques, Comm. in P.D.E., 1 (1976), 467-519. | MR | Zbl

[22] K.G. Miller, Parametrix for hypoelliptic operators on step two nilpotent Lie groups, Comm. in P.D.E., 5 (11) (1980), 1153-1184. | MR | Zbl

[23] A. Mohamed, Etude spectrale d'opérateurs hypoelliptiques à caractéristiques multiples, Ann. Inst. Fourier, 32 - 3 (1982), 39-90. | Numdam | MR | Zbl

[24] J. Nourrigat, Hypoellipticité maximale pour le système de Cauchy-Riemann induit, Sem. Goulaouic-Schwartz, 1981-1982, exposé X. | Numdam | Zbl

[25] C. Rockland, Hypoellipticity on the Heisenberg group, representation theoretic criteria, Trans. A.M.S., 240 (1978), 1-52. | MR | Zbl

[26] L.P. Rothschild, E.M. Stein, Hypoelliptic differential operators and nilpotent groups, Acta Math., 137 (1976), 247-320. | MR | Zbl

[27] L.P. Rothschild, A criterion for hypoellipticity of operators constructed form vector fields, Comm. in P.D.E., 4 (6) (1979), 546-699. | MR | Zbl

[28] M. Taylor, Non commutative microlocal analysis (I), Preprint, 1983.

[29] J. Nourrigat, Réduction microlocale des systèmes d'opérateurs pseudo-différentiels, Preprint (version initiale).

Cited by Sources: